Journal of Symbolic Logic

Review: Alan Rose, Self-Dual Primitives for Modal Logic

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 3 (1953), 282-283.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731678

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Alan Rose, Self-Dual Primitives for Modal Logic. J. Symbolic Logic 18 (1953), no. 3, 282--283. https://projecteuclid.org/euclid.jsl/1183731678


Export citation